# SDR SIMA20131024002

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 24,031 hours, 21,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103143
- Condition: Inoperative
- Location: Emergency Light
- Part time: 10,808 hours, 8,595 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHTS INOPERATIVE.  R & R BATTERY PACK AND CHARGING ASSY IAW AMM 33-50-04,  OPS CHECKED GOOD.
